# SDR AALA202101119032

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 53,322 hours, 33,960 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT APPROXIMATELY 24000 FEET IN DESCENT, ECAM ADVISORY CABIN PRESSURE 8800 AND SLOWLY CLIMBING.  QUICK REFERENCE HANDBOOK RECOMMENDED ACTIONS WERE PERFORMED.  SYSTEM 1 WAS ACTIVE.  SYSTEM 2 STEPS DID NOT SEEM TO HELP.  WENT TO MANUAL UNTIL LANDING IN ELP.  REMOVED AND REPLACED PRESSURE CONTROLLERS NR 1 (AALA202101119032) AND NR 2 (AALA202101119011), IAW AMM 21-31-34.
